# SDR 07FDEA02867

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520833
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK SURFACE OF FLOORBEAM HAS CORROSION AT NUT PLATE HOLE STA 1030, LBL 9".  REMOVED CORROSION FROM AFT UPPER MAIN DECK UPPER SURFACE FLOORBEAM STA 1030, LBL 9".  FOUND AREAS OF CORROSION REMOVAL TO BE OUT OF LIMITS.  REMOVED DAMAGE SECTION OF FLOORBEAM AND INSTALLED REPAIR REF SRM 53-10-8 FIG 3.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
